# SDR I5EA2023033000001

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25771
- Aircraft time: 46,826 hours, 59,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 58002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

FWD RIGHT EMERGENCY ESCAPE SLIDE LIGHT INOP - REMOVED AND REPLACED BATTERY PACK M1674 STA 324 WL 293 BL R7 IAW B737-400 AMM 33-51-51
